# SDR UIEA2023102300930

- Difficulty date: October 22, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 88,228 hours, 20,300 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Container
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Missing
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D PORTABLE OXYGEN FULL FACE MASK BAG MISSING.( INSTALLED PORTABLE OXYGEN FULL FACE MASK BAG AS REQUIRED PER AMM 35-31-01. OPS CHECK OK. )
